# SDR 2004UALA00040

- Difficulty date: January 18, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 41,489 hours, 15,211 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 620 AT STR 18L-19L, SHEAR TIE CRACKED ON BOTH ENDS.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SHEAR TIE.
